# SDR QXEA200600004

- Difficulty date: January 1, 2006
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 17,290 hours, 24,999 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Leaking
- Location: Escape Hatch
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2073 WATER LEAK FROM ESCAPE HATCH ON FIRST OFFICERS RADIO.  MAINTENANCE FOUND A PORTION OF THE INSULATION STUCK IN THE SEAL REBATE AREA, FORWARD LEFT SIDE.  INSPECTED SEAL AND REBATE AREA AFTER REMOVING INSULATION.  NO DEFECTS NOTED.  INSTALL THE FLIGHT COMPARTMENT ESCAPE HATCH IAW DHC-8-200 AMM TASK 52-20-11-400-801.  ALSO, RADIO OPERATIONAL CHECK GOOD.  NO DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
